# SDR SWAA2022013159059

- Difficulty date: January 6, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 024. AFT CARGO PIT THRESHOLD WEB STA 787+8' TO STA 827+19' RBL 25 W/L 155 HAS SEVERAL SPOTS OF CORROSION (MARKED) ; / [01] UT IAW B737 NDT PART 4; 51-00-00 PROC 2. ORIG .050'; LOSS .008'; REMAINING .042'. TOOL#40084; DUE 11AUG22; [02] REMOVED CORROSION IAW SRM 51-10-02 AND VERIFIED WITH 1X MAG. ORIG MAT THICKNESS .050 LOSS OF .008 WITH .042 REMAINING IS OUT OF LIMITS IAW SRM 53-60-15-1A-1; [03] VERIFIED STEP 2; [04] REMOVED AFT PIT THRESHOLD WEB IAW SRM 51-40-02 VERIFY NEW WEB P/N 146A8123-25 ATAG WN6549 IAW BOEING DWG 146A8120 REV A; [05] VERIFIED STEP 4 IS COMPLETE; [06] VERIFIED STEP 4; [07] DRILLED AND C/S NEW WEB I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 146A8120 REV:A; [08] DRILLED NEW WEB I.A.W SRM 51-40-05-0G-0 NOT SRM 51-40-02-0G-0; [09] VERIFIED STEPS 7 AND 8; [10] INSTALLED NUTPLATES TO NEW WEB I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 146A8120 REV:A; [11] APPLIED C.I.C TO WEB AND LOWER DOOR SURROUND I.A.W MM 51-21-91-620-802; [12] VERIFIED ITEMS 10 AND 11. OK TO INSTALL; [13] STARTED INSTALLING WEB I.A.W SRM 51-40-02-0G-0 AND  BOEING DWG 146A8120 REV:A; [14] VERIFIED ITEM 13; [15] REMOVED AND REPLACED AFT PIT THRESHOLD WEB STA 787+8'-827+19' RBL 25 IAW SRM 51-40-02; [16] OUT OF SEQUENCE; COMPLETED INSTALLATION OF LOWER SILL WEB I.A.W SRM 51-40-02-0G-0 AND  BOEING DWG 146A8120 REV:A; [17] VERIFIED STEPS 15&16; [18] AUDIT CW
